科学网

 找回密码
  注册
搜索
热搜: 科学 论文
搜索
我的文章列表
张祖锦 2011-10-30 12:09
1. Dingxing Zhong, Hong-an Sun, Zujin Zhang, The hypersurfaces in $S^{n+1}$ with three distinct constant Para-Blaschke Eigenvalues, Acta Mathematica Sinica, Chinese Series , 56 (2013). 2. ...
个人分类: Publications|3699 次阅读|没有评论
我的文章列表---Google Scholar
热度 1 张祖锦 2011-10-30 12:05
The list of my publications from Google Scholar . The citations of my publications from Google Scholar .
个人分类: Publications|4881 次阅读|1 个评论 热度 1
我的文章列表---Scopus
张祖锦 2011-10-12 12:07
The list of my publications from Scopus .
个人分类: Publications|3774 次阅读|没有评论
我的文章列表---Mathscinet
张祖锦 2011-7-16 21:19
The list of my publications from AMS MathSciNet (license to MathSciNet is required)
个人分类: Publications|3132 次阅读|没有评论
A blow up criterion for the 3D compressible MHD equations
张祖锦 2011-6-24 22:42
Ming Lu, Du Yi, Zhang-an Yao, Zujin Zhang. A blow up criterion for the 3D compressible MHD equations. To appear in Commun. Pure Appl. Anal.
个人分类: Publications|3060 次阅读|没有评论
Serrin-type regularity criterion for NSE
张祖锦 2011-6-24 22:41
Zujin Zhang, A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component. To appear in Commun. Pure Appl. Anal. Also posted in Arxiv .
个人分类: Publications|2342 次阅读|没有评论
Serrin-type regularity criteria for Navier-Stokes
张祖锦 2011-6-24 22:36
Zujin Zhang, Zheng-an Yao, Ming Lu, and Lidiao Ni. Some Serrin-type regularity criteria for weak solutions to the Navier-Stokes equations . J. Math. Phys. 52, 053103 (2011); doi:10.1063/1.3589966. Remark I'm sorry that there is ...
个人分类: Publications|2455 次阅读|没有评论
Regularity criteria for the Magneto-Micropolar Equations
张祖锦 2010-11-15 21:42
Z.J. Zhang,Z.A. Yao, X.F. Wang, A regularity criterion for the D magneto-micropolar fluid equations in Triebel-Lizorkin spaces , Nonlinear Analysis:TMA, 74 (2011) 2220-2225. Abstract We consider regularity criterion for the 3D magneto-micropolar fluid equatio ...
个人分类: Publications|2750 次阅读|没有评论
Regularity criteria for the system modeling liquid crystals
张祖锦 2010-11-13 12:21
Z.J. Zhang, Regularity criterion for the system modeling the flow of liquid crystals via the direction of velocity , Comm. Appl. Nonlinear Anal., 17 (2010), No.3, 55-60. Abstract We consider sufficient conditions for the regularity of weak solutions to the system modeling th ...
个人分类: Publications|2726 次阅读|没有评论
Navier-Stokes equations with damping
热度 1 张祖锦 2010-11-12 23:03
Z.J. Zhang, X.L. Wu, M. Lu, On the uniqueness of strong solution to the incompressible Navier–Stokes equations with damping , J. Math. Anal. Appl., 377 (2011),414-419. Abstract In this paper, we show that the Cauchy problem of the incompressible Navier–Sto ...
个人分类: Publications|3387 次阅读|2 个评论 热度 1

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2022-5-25 14:54

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部